Mathematical and Computer Modeling of Water

and Sahelian Ecosystems Problems

Team leaders: Hamidou Touré & Moussa Lo
Affiliation: Ouagadougou University, Burkina Faso & UGB, St Louis, Senegal
Contact : toureh98@yahoo.fr ; moussa.lo

Co-team leader Inria: Gauthier Sallet
Affiliation: Inria Nancy
Contact : gauthier.sallet@inria.fr

EPI Partenaire: MASAIE (Nancy/Metz)


This team has focused on five main areas of research:


  1. Modeling and mathematical analysis in epidemiology. The objective here is to study and model certain infectious diseases which are important for public health problems in sub-Saharan Africa;
  2. Mediation data for the semantic web. The goal is to provide models, methods and tools to eager, to put structures in partnership, pooling their resources in a distributed, especially in the semantic web environment.
  3. Mathematical modeling and numerical simulation related to the management of natural resources and the environment. This theme relates to the monitoring and control in the preservation of ecosystems;
  4. Concepts and mathematical tools emerging. This is to export in various application areas fundamental advances in applied mathematics, statistical physics and basic computer, and use methods and concepts that are derived;
  5. Algorithms and scheduling servers distributed computing. 

International and industrial relationship

  • Inria Nancy – Grand Est  (MASAIE)
  • Inria Sophia Antipolis – Méditerranée (WIMMICS)
  • Inria Grenoble – Rhône Alpes (AVALON)
  • University Cadi Ayyad, Marrakech, Morocco
  • University François Rabelais,Tours, France
  • Université Pierre et Marie-Curie,Paris, France
  • Georgia Tech, Metz, France
  • Université d’Uppsala, Sweden
  • Université Polytechnique de Bobo Dioulasso, Burkina Faso.
  • Institut Pasteur de Dakar, Centre de Suivi Ecologique, Senegal
  • ONG Espoir Pour la Santé (EPLS)
  • SAED (Société Nationale d’Aménagement et d’Exploitation des Terres du Delta du fleuve Sénégal et des Vallées du fleuve Sénégal et de la Falémé), Senegal

Keys words : Modeling, control, numerical simulation, partial differential equations, ordinary differential equations, knowledge management, distributed systems, semantic web

Some team publications

Articles dans les revues avec comité de lecture

  1. B. K. Bonzi, I. Nyanquini, S. Ouaro; Existence and uniqueness of weak and entropy solutions for homogeneous Neumann boundary-value problems involving variable exponent. Electron. J. Diff. Equ. No. 12, pp. 1–19 (2012). Zbl 1239.35044
  2. S. Ouaro, S. Soma; Existence of weak solutions for nonlinear elliptic problems with variable exponent and measure data. Int. J. Dyn. Syst. Differ. Equ. 4, No. 1-2 (2012), 102-125. MR2908639
  3. S. Ouaro; Weak and entropy solutions for a class of nonlinear inhomogeneous Neumann boundary value problem with variable exponent. Cubo J. Vol 14, No 2 (2012), 15-41. Zbl pre06083848
  4. B. Koné and S. Ouaro; On the solvability of discrete nonlinear two point boundary value problems. Int. J. Math. Math. Math. Sci. 2012, Art. ID. 927607, 16 pp. Zbl pre06093876
  5. I. Nyanquini, S. Ouaro Well-posedness result for a nonlinear elliptic problem involving variable exponent and Fourier type boundary condition. Afr. Mat. 23 (2012), No. 2, 205-228. MR2958969
  6. N. Igbida, S. Ouaro and S. Soma; Elliptic problem involving diffuse measure data. J. Differential Equations. 253 (2012), 3159-3183.  MR2981254
  7. A. Guiro, B. Koné and S. Ouaro; Weak homoclinic solutions of anisotropic difference equations with variable exponent. Adv. Differ. Equ. 154 (2012), 1-13.
  8. S. Ouaro, A. Ouédraogo; Entropy solutions to an elliptic problem with nonlinear boundary conditions. Ann. Univ.  Craiova. Math. Inform. 39(2), 2012, 148-181.
  9. J. D. D. Zabsonré. On the stability of weak solutions of sediment transport  models. Ann. Univ.  Craiova. Math. Comp. Sci. Ser. 39 (1), (2012), 86-96.
  10. S. Cordier, C. Lucas and J. D. D. Zabsonré. A two time-scale model for tidal bed-load transport. Commun. Math. Sci. Vol. 10, No. 3, (2012), pp. 875– 888.
  11. A. Ouédraogo, M. Maliki and J. D. D. Zabsonré.Uniqueness of entropy solution for general anisotropic convection-diffusion problems. Portugal.  Math. (N.S.) Vol. 69, Fasc. 2, 2012, 141–158.
  12. J. D. D. Zabsonré and A. Ouedraogo. Uniqueness of strong solution for a 1D  viscous bi-layer Shallow Water model. Ann. Univ. Craiova. Math. Comp. Sci.  Ser. 39 (2), (2012), 183-191.
  13. CheikhSeck, Gilbert Bayili, AbdoulayeSène, Mary TeuwNiane. Contrôlabilité exacte de l’équation des ondes dans des espaces de Sobolev non réguliers pour un ouvert polygonal. Afr. Mat. (2012) 23:1–9.
  14. Guiro A, Iggidr A, Ngom D. On the Stock Estimation for a Harvested Fish Population, Bull Math Biol, 2012 (74) 116-142.
  15. B. Martínez-López, B. Ivorra, D. Ngom, A.M. Ramos, J.M. Sánchez-Vizcaíno. A novel spatial and stochastic model to evaluate the within and between farm transmission of classical swine fever virus: II Validation of the model. Veterinary Microbiology, 155, 2012, 21-32
  16. AbdouSène, AbabacarDiagne. Control of Shallow water and sediment continuity coupled system, Math. Control Signals Syst. DOI 10.1007/s00498-012-0101-3, Springer-Verlag London 2012.
  17. Diop, MamadouAbdoul; Ezzinbi, Khalil; Lo, Modou.  Existence and uniqueness of mild solutions to some neutral stochastic partialfunctionalinte-grodifferential equations with non-Lipschitzcoefficients.Int. J. Math. Math. Sci. 2012, Article ID 748590, 12 p.(2012).
  18. Diop, M. A; Ezzinbi, K; Lo, M.  Mild solution of neutralstochastic partial functional integrodifferential equations withnon-Lipschitz coefficients, Afr. Mat. (2012) DOI10.1007/s13370-012-0089-3.
  19. Diop, M.A; Ezzinbi, K; Lo, M.   A Note on the Mean SquareStability of Neutral Stochastic Partial Functional IntegrodifferentialEquations, Applied Mathematical Sciences, Vol. 6, 2012, no. 138, 6891- 6902.
  20. OuaténiDiallo, YayaKoné ,JérômePousin;  A Model of Spatial Spread of an Infection with Applications to HIV/AIDS in Mali;Applied Mathematics, 2012, vol. 3, N° 12 ;
  21. SANGARE, Boureima, DIALLO, Ouateni and SOME Longin;A new MATLAB implementation and analysis of a moving grid method for systems of one-dimensional time-dependent partial differential equations based on the equidistributionprinciple ,  Int. J. Appl. Math. Stat.25(2012), no. 1, 66–85.
  22. B. K. Bonzi, S. Ouaro and F D. Zongo; Entropy solutions for nonlinear elliptic anisotropic homogeneous Neumann problem. Int. J. Differ. Equ. 2013, Article ID 476781, 14 p (2013).
  23. K. Ezzinbi, B. A. Kyelem and S. Ouaro; Periodicity in the Alpha-Norm for some partial functional differential equations with infinite delay. Afr. Diaspora J. Math, 15, No. 1, 43-72(2013).
  24. A. Guiro, B. Koné and S. Ouaro; Weak heteroclinic solutions of anisotropic difference equations with variable exponent. Electron. J. Diff. Equ., (2013), No. 225, pp. 1-9.
  25. E. Azroul, M. B. Benboubker and S. Ouaro; Entropy solutions for nonlinear nonhomogeneous Neumann problems involving the generalized p(x)-Laplace operator. J. Appl. Anal. Comput. 3(2),May 2013, 105-121.
  26. E. Azroul, A. Barbara, M. B. Benboubker and S. Ouaro; Renormalized solutions for a p(x)-Laplacian equation with Neumann nonhomogeneous boundary conditions and L1-data. Ann. Univ.  Craiova. Math. Inform. 40(1), 2013, 9-22.
  27. B. K. Bonzi, S. Ouaro and F D. Zongo; Entropy solutions to nonlinear elliptic anisotropic problems with Robin type boundary conditions.  Matematiche 68, No. 2, 53-76 (2013).
  28. K. Ezzinbi, B. A. Kyelem and S. Ouaro; Periodic solutions in Alpha-Norm for some neutral partial functional differential equations with finite delay. Afr. Math.24 (2013), no. 4, 625-645. MR3127428
  29. S. Ouaro, A. Traoré; Deterministic and stochastic schistosomiasis model with general incidence. Appl. Math. (Irvine) 4(2013), 1682-1693.
  30. I. Nyanquini, S. Ouaro and S. Soma; Entropy solution to nonlinear multivalued elliptic problem with variable exponents and measure data. Ann. Univ.  Craiova. Math. Inform.40(2), 2013, 174-198.
  31. A. Guiro, S. Ouaro and A. Traoré; Stability analysis of a schistosomiasis model with delays. Adv Differ Equ 303, 15p (2013).
  32. OUEDRAOGO and   J.,D., D.,  ZABSONRE:  Continuous dependence of renormalized solution for nonlinear degenerate parabolic problems in the whole space. Mediterr. J.  Math. DOI 10.1007/s00009-013-0328-3.
  33. J., D.,D.,  ZABSONRE C. LUCAS} and  A. OUEDRAOGO : Strong solutions for a 1D viscous bilayer Shallow Water model. nonrwa  14 (2013), 12 16-1224.
  34. Control of singularities for the Laplace equation, Annals of the University of Craiova, Mathematics and Computer Science Series, Volume 40(2), 2013, Pages 226-236, Gilbert Bayili, AbdoulayeSene, and Mary TewNiane.
  35. A. Guiro , A. Iggidr and D. Ngom, On the Dynamic Regulation of a Non Linear Model Fish Population. Journal of Mathematics Research; Vol. 5, No. 2; 2013; pp. 84-93.
  36. I.Nonkane, The Weyl algebra and Noetherian Operators, Afr Diaspora J. Math Vol 16, num 1, 59-69 (2013).
  37. B. Toumbou and A. Mohammadian. Existence and smoothness of continuous and discrete solutions of a two-dimensional shallow water problem over movable beds with nonlinear sediment transport relationship. Nonlinear Analysis: Real World Applications 14 (2013), 246-263, doi:10.1016/j.nonrwa.2012.06.002.
  38. B. Toumbou and A. Mohammadian. Existence and smoothness of continuous and discrete solutions of a two-dimensional shallow water problem over movable beds. Nonlinear Analysis 76 (2013) 244–256, doi:10.1016/j.na.2012.08.021.
  39. BabacarToumbou, Jean-Pierre Villeneuve, Guillaume Beardsell and Sophie Duchesne. Development of a general model for water distribution pipe breaks : Methodology and application to a small city in Quebec, Canada. Journal of Pipeline Systems (2013),doi:10.1061/(ASCE)PS.1949-1204.0000135.
  40. T. Goudon, M. Sy et L. M. Tine.  A fluid–kinetic model for particulate flows with coagulation and break-up: stationary solutions, stability and hydrodynamic regimes, SIAM J. Appl. Math. 73-1 (2013), pp. 401-421, DOI : 10.1137/120861515.
  41. C. Goudjo, B. Lèye, M. Sy. Convergence analysis of a parabolic nonlinear system arising in biology. AfrikaMatematika, Volume 24, Issue 2, pp. 179-194, DOI: 10.1007/s13370-011-0052-8 (2013).
  42. A. Sène, M. S. Goudiaby et G. Kreiss. A delayed feedback control for network of open canals, Int. J. Dynam. Control DOI 10.1007/s40435-013-0028-7, Springer-Verlag Berlin Heidelberg 2013.
  43. Caraballo, Tomás; Diop, MamadouAbdoul. Neutral stochastic delay partial functional integro-differential equations driven by a fractional Brownian motion. Front. Math. China 8 (2013), no. 4, 745–760.
  44. Aman, Auguste, AbouoElouaflin, &MamadouAbdoulDiop. “Representation theorems for SPDEs via backward doubly.” Electronic Communications in Probability [Online], 18 (2013): 1-15. Web. 15 Jan. 2014.
  45. K. Bahlali, M.A.Diop, A.Eouaflin, A.Said. Probabilistic approach to homogenization of a non-divergence form semilinear PDE with non-periodic coefficients. Bulletin des Sciences Mathématiques[Online], http://dx.doi.org/10.1016/j.bulsci.2013.07.001.
  46. MamadouAbdoulDiop, Khalil Ezzinbi, Modou Lo.  Exponential stability for some stochastic neutral partial functional integrodifferential equations with delays and Poisson jumps.Semigroup forum(2013),  DOI 10.1007/S00233-013-9555-y.
  47. D. Sangaré, V.V. Mourzenko, J.-F. Thovert and P. M. Adler. Interaction between a fracture network and a cubic cavity, Physical Review E 88, 033015 (2013).
  48. IbrahimaDiop, Moussa Lo, An Ontology Design Pattern of the Multidisciplinary and Complex Field of Climate Change, Advances in Computer Science: an International Journal (ACSIJ), Vol. 2, Issue 5, No. 6 ,Novembre 2013.
  49. C. Niang, B. Bouchou, Y. Sam, M. Lo, A Semi-Automatic approach For Global-SchemaConstruction in Data Integration Systems. InternationalJournalofAdaptive, ResilientandAutonomic Systems (IJARAS). 2013.
  50. Christophe Le Potier, Amadou Mahamane, A nonlinearcorrectionandmaximumprinciple for diffusionoperatorswithhybridschemes ; C. R. Acad. Sci. Paris, Ser. I 350 (2012) 101–106.
  51. SANGARE Boureimaa, DIALLO Ouatenib, SOME Longin, AnAnalysisOfStabilityAndConvergenceOf A Finite-DifferenceMethods For One-Dimensional Partial Integro-DifferentialEquationUsing A MovingMesh; Int. J. Appl. Math. Stat.; Vol. 50; Issue No. 20; Year 2013, ISSN 0973-1377 (Print), ISSN 0973-7545 (Online).
  52. Diop, M.A.,  Ezzinbi, K., Lo,M.   (2013): Exponential stability for some stochastic neutral partial functional integrodifferential equations with delays and Poisson jumps, Semigroup Forum, DOI 10.1007/s00233-013-9555-y.
  53. K. Ezzinbi, B. A. Kyelem and S. Ouaro; Periodicity in the alpha-norm for partial functional differential equations in fading memory spaces. Nonlinear Anal, TMA, 97 (2014), 30-54.  MR3146370
  54. S. Ouaro, A. Ouédraogo; L1-existence and uniqueness of entropy solutions to nonlinear multivalued elliptic equations with homogeneous Neumann boundary conditions and variable exponent. J. Part. Diff. Eq., Vol. 27 (2014), No. 1, 1-27.
  55. M. Sene, P. Faye and N. Djitté,  AKrasnoselskii type Algorithm approximating a common Fixed Point of a finite family of multivalued strictly pseudo- contractive mappings in Hilbert  spaces , J. Maths. Sci. Adv. Appl., Volume 27, 2014, p. 59-80.
  56. C. E. Chidume, C.O. Chidume, N. Djitté, M. S. Minjibir, Iterative Algorithm for  Fixed Points of Multi Valued Pseudo-Contractive Mappings in Banach Spaces, J. Nonlinear and Convex Anal.,Volume 15, Number 2, 2014, 241-255.
  57. Diop, M.A.,  Ezzinbi, K., Lo,M.  Existence and exponential stability for some stochastic neutral partial functional integrodifferential equations, Random Operators and Stochastic  Equations, 22, 81-94. (2014)
  58. Diop,M.A.,  Ezzinbi, K., Lo,M.  (2014): Asymptotic stability of impulsive stochastic partial integrodifferential equations,Stochastics, DOI :0.1080/17442508.2013.879143.
  59. Diop, M.A.; Garrido, M. (2014):  Retarded evolution systems driven by a fractional Brownian motion with Hurst parameter H>1/2, Nonlinear Analysis (97) 15-29.
  60. Diop, M. A., Mbaye, M.M, Ezzinbi, K. (2014)  Meeasure theory and S2 S 2 -pseudo almost periodic and automorphic process: application to stochastic evolution equations, Afrika Matematika: 1-34. 

Communications with Proceedings


  1. I. Diop, M. Lo, J. M. Dembele, P. A. Cisse, Architecture d’un système multi-agents sémantique : Application au domaine changement climatique et vulnérabilité urbaine, Actes du 5e Colloque National sur la Recherche en Informatique et ses Applications – Ziguinchor, Sénégal, Avril 2013.
  2. G. Camara, S. Despres, R. Djedidi, M. Lo (2013) Vers un système de veille épidémiologique fondé sur une ontologie : Application à la bilharziose au Sénégal, 5e Colloque National sur la Recherche en Informatique et ses applications (CNRIA’13), Ziguinchor, Sénégal.
  3. G. Camara, S. Despres, R. Djedidi, M. Lo (2013) Design of schistosomiasis ontology (IDOSCHISTO) extending the Infectious Disease Ontology. In Proceedings of the 14th World Congress on Medical and Health Informatics, Copenhagen, Denmark. (2013). Chapitres d’ouvrages scientifiques
  4. AbdouSène, S. Goudiaby and G. Kreiss. An Algebraic Approach for Controlling Cascade of Reaches in Irrigation Canals, chapter of the book titled “Problems, Perspectives and Challenges of Agricultural Water Management, edited by Intech, ISBN 978-953-51-0117-8, 2012.
  5. P. A. Cisse, J. M. Dembele, M. Lo, C. Cambier, Assessing the Spatial Impact on an Agent-Based Modeling of Epidemic Control: Case of Schistosomiasis, Lecture Notes of the Institute for Computer Sciences, Social Informatics and Telecommunications Engineering Volume 126, 2013, pp 58-69.
  6. I. Kaj, V. Konané. Analytical and stochastic modelling of battery cell dynamics. Analytical and Stochastic Modeling Techniques and ApplicationsLecture Notes in Computer Science Volume 7314, 2012, pp 240-254, 2012

Comments are closed.